On bases of all closed classes of Boolean vector functions
-
Vladimir A. Taimanov
Abstract
The functional system of Boolean vector functions with the naturally defined superposition operation is considered. It is shown that every closed class of this system admits a finite basis.
Note: Originally published in Diskretnaya Matematika (2022) 34,№2, 106–119 (in Russian).
References
[1] Yablonskiy S. V., Introduction to Discrete Mathematics, M.: Vysshaya shkola, 2003 (in Russian), 384 pp.Suche in Google Scholar
[2] Malcev I., “Graduated products of Post algebras”, Note on multiple-valued logic, 18:13 (1995), 1–4.Suche in Google Scholar
[3] Malcev I., “Coordinated products of iterative algebras”, Proc. VIII Int. Conf. on logic and Computer Science, Novi Sad, Yugoslavia, 1997, 1–2.Suche in Google Scholar
[4] Marchenkov S. S., “On the completeness in the system P3 × P3”, Discrete Math. Appl., 2:6 (1992), 587–606.Suche in Google Scholar
[5] Marchenkov S. S., “On the Slupecki classes in the systems Pk × … × Pl”, Discrete Math. Appl., 3:2 (1993), 147–160.Suche in Google Scholar
[6] Marchenkov S. S., “On precomplete classes in Cartesian products of P2 and P3”, Discrete Math. Appl., 4:3 (1994), 209–228.Suche in Google Scholar
[7] Romov B.A., “An algorithm for solving the completeness problem in the class of vector functional systems”, Matematicheskie Modeli Slozhnych Sistem, IK AN USSR, Kiev, 1973, 151–155 (in Russian).Suche in Google Scholar
[8] Romov B.A., “On the lattice of subalgebras of direct products of Post algebras of finite degree”, Matematicheskie Modeli Slozhnych Sistem, IK AN USSR, Kiev, 1973, 156–168 (in Russian).Suche in Google Scholar
[9] Romov B.A., “On completeness on the square of functions of the algebra logic and in systems Pk × Pl”, Kibernetika, 1987, №4, 9–14 (in Russian).Suche in Google Scholar
[10] Romov B.A., “On a series of maximal subalgebras of direct products algebras of finite-valued logics”, Kibernetika, 1989, №3, 11–16 (in Russian).Suche in Google Scholar
[11] Romov B.A., “On functional completeness in the system P2 × Pk”, Kibernetika, 1991, №1, 1–8 (in Russian).Suche in Google Scholar
[12] Romov B.A., “The completness problem on the product of algebras of finite-valued logic”, Proc. 24th Int. Symposium on Multiple-Valued Logic, IEEE, Boston, 1994, 184–186.Suche in Google Scholar
[13] Taimanov V.A., “On Cartesian powers of P2”, Int. Conf. Fund. Comput. Theor., Lect. Notes Comput. Sci., 278,1984, 435–435.Suche in Google Scholar
[14] Taimanov V.A., “On the bases of closed classes in Pk × Pm”, Tezisy dokl. VIII Vsesoyuzn. konf. “Problemy teoreticheskoy kibernetiki”, Irkutsk, 1985, 188–189 (in Russian).Suche in Google Scholar
[15] Taimanov V.A., “On bases of closed classes of vector functions of many-valued logic”, Discrete Math. Appl., 27:2 (2017), 117–121.Suche in Google Scholar
[16] Taimanov V.A., “On some properties of vector functions of Boolean algebra”, Discrete Math. Appl., 29:2 (2019), 131–141.Suche in Google Scholar
[17] Taimanov V.A., “On bases of closed classes of Boolean vector functions”, Discrete Math. Appl., 30:4 (2020), 273–283.Suche in Google Scholar
[18] Yablonskiy S.V., Gavrilov G.P., Kudryavtsev V.B., Logic algebra functions and Post classes, Nauka, Moscow, 1966 (in Russian), 120 pp.Suche in Google Scholar
[19] Post E.L., “Introduction to a general theory of elementary propositions”, Amer. J. Math., 43 (1921), 163–185.Suche in Google Scholar
[20] Post E.L., Two-valued iterative systems of mathematical logic, Princeton Univ. Press, Princeton, 1941,122 pp.Suche in Google Scholar
[21] Yanov Yu.I., Muchnik A.A., “The existence of fc-valued closed classes not having a finite basis”, Dokl. ANSSSR, 127:1 (1959), 44–46 (in Russian).Suche in Google Scholar
© 2023 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- On scatter properties of modular addition operation over imprimitivity systems of the translation group of the binary vector space
- On a number of particles in a marked set of cells in a general allocation scheme
- On the equality problem of finitely generated classes of exponentially-polynomial functions
- Fault-tolerant resolvability of some graphs of convex polytopes
- On bases of all closed classes of Boolean vector functions
- 10.1515/dma-2023-0018
Artikel in diesem Heft
- Frontmatter
- On scatter properties of modular addition operation over imprimitivity systems of the translation group of the binary vector space
- On a number of particles in a marked set of cells in a general allocation scheme
- On the equality problem of finitely generated classes of exponentially-polynomial functions
- Fault-tolerant resolvability of some graphs of convex polytopes
- On bases of all closed classes of Boolean vector functions
- 10.1515/dma-2023-0018